Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2018, 10:41 PM CDT for Door County, Wisconsin. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2018, 10:41 PM CDT (03:41 UTC)
- Expired
- Aug 27, 2018, 11:17 PM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 10:49 PM CDT | TSTM WND DMG | Sturgeon Bay, WI | TREES AND POWERLINES DOWN. TIME ESTIMATED BY RADAR. DELAYED REPORT. |
| Aug 27, 10:50 PM CDT | TSTM WND GST 41 | Sturgeon Bay, WI | |
| Aug 27, 10:54 PM CDT | TSTM WND GST 62 | Washington Island, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 13.5
The text
As transmitted.
437
WUUS53 KGRB 280341
SVRGRB
WIC029-280430-
/O.NEW.KGRB.SV.W.0050.180828T0341Z-180828T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1041 PM CDT MON AUG 27 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Door County in northeastern Wisconsin...
* Until 1130 PM CDT.
* At 1040 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Ephraim to 9 miles west of Sturgeon
Bay, moving northeast at 85 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and
Forestville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4468 8732 4467 8778 4507 8752 4496 8758
4496 8756 4493 8745 4504 8738 4521 8742
4525 8734 4522 8721 4533 8710 4534 8701
4541 8698 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0340Z 233DEG 75KT 4528 8724 4484 8757
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
108
WWUS53 KGRB 280348
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1048 PM CDT MON AUG 27 2018
WIC029-280430-
/O.CON.KGRB.SV.W.0050.000000T0000Z-180828T0430Z/
Door WI-
1048 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR DOOR COUNTY...
At 1048 PM CDT, severe thunderstorms were located along a line
extending from near Ephraim to 7 miles southwest of Sturgeon Bay,
moving northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Ephraim and Newport State Park around 1055 PM CDT.
Other locations impacted by these severe thunderstorms include
Peninsula State Park, Valmy, Whitefish Bay, Rock Island State Park,
Carlsville, Vignes, Maplewood, Sister Bay, Institute and Potawatomi
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4468 8732 4467 8778 4507 8752 4496 8758
4496 8756 4493 8745 4504 8738 4521 8742
4525 8734 4522 8721 4533 8710 4534 8701
4541 8698 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0348Z 242DEG 65KT 4519 8720 4473 8744
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Kurimski116
WWUS53 KGRB 280359
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1059 PM CDT MON AUG 27 2018
WIC029-280430-
/O.CON.KGRB.SV.W.0050.000000T0000Z-180828T0430Z/
Door WI-
1059 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR DOOR COUNTY...
At 1059 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Newport State Park to 8 miles south
of Jacksonport, moving northeast at 85 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
Door County, including the following locations... Peninsula Center,
Fish Creek, Peninsula State Park, Valmy, Ellison Bay, Whitefish Bay,
Rock Island State Park, Carlsville, Vignes and Washington Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4477 8726 4469 8731 4468 8755 4480 8743
4493 8739 4522 8721 4534 8701 4541 8698
4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0359Z 233DEG 75KT 4532 8696 4486 8720
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Bersch495
WWUS53 KGRB 280417
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1117 PM CDT MON AUG 27 2018
WIC029-280427-
/O.CAN.KGRB.SV.W.0050.000000T0000Z-180828T0430Z/
Door WI-
1117 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4517 8697 4510 8695 4501 8710 4486 8714
4477 8726 4469 8731 4468 8755 4480 8743
4493 8739 4522 8721 4534 8701 4541 8698
4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0414Z 233DEG 75KT 4552 8658 4506 8683
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:48 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Aug 27, 6:48 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 648 PM CDT Mon Aug 27 2018 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight Issued at 259 PM CDT Mon Aug 27 2018 The latest RAP analysis and satellite/radar imagery show a cold front positioned from northeast Minnesota to eastern South Dakota and a subtle warm front from around Mosinee to Green Bay early this afternoon. Storms are just developing south of Duluth at 2 pm. Partial clearing is taking place over southern Minnesota and southwest Wisconsin ahead of the front, where ML capes are rising above 2k j/kg. Still quite a bit of inhibition though, but with further destabilization, strong to severe thunderstorms remain on track to develop over southern MN later this afternoon. Over northern WI, outside of a few spotty showers/storms, a relative lull in the shower/storm activity will continue into early this evening. As the anticipated thunderstorm complex over Minnesota moves across northern WI, severe weather potential remains the main forecast concern. Tonight...The cold front will slowly sag southeast across northwest Wisconsin and into central WI by 12z Tue. With help of a 50 to 65 kt low level jet, thunderstorms that develop over Minnesota are expected to track northeast initially, before turning east over northern WI this evening. Elevated instability of 1500-2500 j/kg and deep layer shear of 40-50 kts will support the possibility of severe weather. Most hourly models show similar solutions through the evening, and depict a squall line moving into north-central WI around 02z and northeast WI around 04-05z. Due to 0-3 km winds of 40-50 kts, damaging straight line winds will be the main threat, but will also be strong enough for isolated tornadoes to spin up along the line. They differ, however, in the evolution of the thunderstorm complex as it exits. In addition to the severe weather chances, concerned about training storms as the thunderstorm complex becomes more orientated east to west after midnight. A few hourly models show this occurring over central to east-central WI in locations which received 2-3 inches of rain last night. Because of the uncertainty, will let the flash flood watch continue through 12z Tue. The fast moving nature of the system should limit flash flooding somewhat, with 1-2 inches of rain looking possible at most locations, but locally higher amounts are also possible where training occurs. .LONG TERM...Tuesday Through Monday Issued at 259 PM CDT Mon Aug 27 2018 Expecting a brief break in the activity Tuesday morning across most of the area, with a few lingering showers possible here and there. More thunderstorm development is expected Tuesday afternoon as a surface cold front will be draped across Wisconsin and the environment will retain sufficient moisture and instability along and south of the boundary. Additionally, an approaching shortwave and enhanced support from the RRQ of the LL jet will aid in convective development. Unlike today's area- wide threat, Tuesday's severe weather potential is mainly confined to central/east- central Wisconsin and southward. This is the area south of the cold front where MUCAPE values build to around 2000 to 4000 J/kg and bulk shear is around 50 knots. Large hail and damaging winds are the main threats. Forecast hodographs are not particularly favorable for tornado development, but with low LCL heights (possibly around 500 meters) a brief spin-up is not out of the question, especially considering there may be lingering boundaries from Monday night's storms. Localized flooding also remains possible with any storms, with PWats around 1.5 to 2.25 inches across central and east- central Wisconsin. Further north, flooding chances appear minimal. The thunderstorm threat looks to wane by late evening as instability is lost. A few showers may linger from Tuesday night into Wednesday morning. Skies will gradually clear throughout Wednesday, as shortwave energy departs and weak upper level ridging and surface high pressure builds in. The dry stretch should last through Thursday, and then another mid-level shortwave/surface front are progged to impact the state Friday/Saturday. Timing details have yet to be fully resolved this far out and stuck with a model blended solution for the forecast. Temperatures Tuesday will remain warn and muggy across central and east- central Wisconsin, with cooler and drier air starting to filter into the north. Highs will range from around 70 degrees in Vilas County to the middle 80s in the Fox Valley. High temperatures will be about 10 to 15 degree cooler on Wednesday (the coolest day of the week) and then return to near normal by Friday and through the weekend. && .AVIATION...for 00Z TAF Issuance Issued at 640 PM CDT Mon Aug 27 2018 A large thunderstorm complex will move through the forecast area from 01z-06z/Tues, accompanied by strong to damaging winds and torrential rainfall. IFR conditions should occur with the heavier downpours. Another strong low-level jet will cause LLWS to develop at all of the TAF sites by early evening before dissipating overnight into early Tuesday morning. The storms may linger over parts of central and east central into the overnight hours before ending. Additional strong to severe thunderstorms may develop over the southeast half of the forecast Tuesday afternoon, along and ahead of a cold front. IFR and local LIFR ceilings will develop over north central and far northeast WI overnight, and linger through much of the day on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for WIZ018>022-030-031- 035>040-045-048>050-073-074. Beach Hazards Statement through Tuesday afternoon for WIZ022-040- 050. && SHORT TERM.....MPC LONG TERM......KLB AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 27, 6:56 PM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 656 PM CDT Mon Aug 27 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is an enhanced risk of severe storms across the area tonight. The primary concerns with these storms are damaging winds and an isolated tornado. Torrential rainfall could lead to flooding, especially across parts of central and east-central Wisconsin, at locations that received heavy rain last night. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a marginal risk of severe storms south of a line from Wausaukee to Wisconsin Rapids on Tuesday afternoon and evening. Damaging winds and large hail are the main concerns with the storms. Additional heavy rainfall could also lead to flooding. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches into early Tuesday afternoon. There is another chance for thunderstorms late Friday afternoon through Saturday. It is too early to determine their severe potential. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts in excess of one inch, flooding, or any other severe weather to the National Weather Service in Green Bay. LMZ521-522-541>543-290000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Areas of dense marine fog will impact the nearshore waters south of Sturgeon Bay through midnight. Thunderstorms are likely tonight. Some of these storms could be strong or severe from late evening through the early overnight hours. Conditions hazardous to small craft are expected tonight, on the nearshore waters of Lake Michigan and on the waters of Green Bay, due to increasing southerly winds and waves. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance of thunderstorms at times Tuesday afternoon and evening. Some of these storms could be strong or severe. Thunderstorms are possible again Friday night into next weekend. Conditions hazardous to small craft are expected to continue Tuesday morning into early Tuesday afternoon on the waters of Lake Michigan. Kieckbusch
In the hours before
Local storm report, Aug 27, 10:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG 1 SE AMHERST 44.44N 89.27W
08/27/2018 PORTAGE WI LAW ENFORCEMENT
TREES ON POWER LINES
&&
BERSCHSpecial weather statement, Aug 27, 10:18 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1018 PM CDT MON AUG 27 2018
WIZ039-049-050-280400-
Calumet WI-Manitowoc WI-Brown WI-
1018 PM CDT MON AUG 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR BROWN...NORTHEASTERN CALUMET AND
NORTHWESTERN MANITOWOC COUNTIES UNTIL 1100 PM CDT...
At 1018 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Black Creek to near Northern
Lake Winnebago. Movement was northeast at 75 mph.
Wind gusts up to 50 mph and torrential rainfall will be possible
with these storms.
Strong thunderstorms will be near...
Green Bay and Bellevue Town around 1030 PM CDT.
Bay Shore Park and Denmark around 1040 PM CDT.
Other locations impacted by these storms include Maribel, Wayside,
Morrison, Humboldt, Ledgeview, Leo Frigo Bridge, Askeaton, Howard, St
John and Shirley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Wisconsin.
LAT...LON 4408 8820 4459 8819 4459 8821 4468 8825
4467 8819 4468 8793 4463 8793 4468 8781
4468 8775 4466 8775 4465 8776 4416 8777
TIME...MOT...LOC 0318Z 246DEG 66KT 4450 8828 4420 8837
KurimskiLocal storm report, Aug 27, 10:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST APPLETON 44.26N 88.40W
08/27/2018 M51 MPH OUTAGAMIE WI AWOS
&&
HYKINLocal storm report, Aug 27, 10:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST GREEN BAY 44.51N 88.00W
08/27/2018 M52 MPH BROWN WI ASOS
&&
HYKINSpecial weather statement, Aug 27, 10:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1029 PM CDT MON AUG 27 2018
WIZ022-280430-
Door WI-
1029 PM CDT MON AUG 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR DOOR COUNTY UNTIL 1130 PM CDT...
At 1028 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marinette to 6 miles west of Bay Shore
Park. Movement was northeast at 65 mph.
Wind gusts up to 50 mph and torrential rainfall will be possible
with these storms.
Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4533 8681 4516 8697 4510 8695 4501 8710
4486 8715 4468 8732 4468 8781 4487 8765
4491 8752 4494 8762 4508 8752 4494 8759
4492 8754 4493 8746 4496 8744 4507 8736
4521 8742 4522 8721 4541 8698 4543 8681
TIME...MOT...LOC 0328Z 242DEG 55KT 4509 8755 4465 8794
KurimskiLocal storm report, Aug 27, 10:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST OSHKOSH 44.01N 88.55W
08/27/2018 M55 MPH WINNEBAGO WI ASOS
TIME ESTIMATED BETWEEN 1025 AND 1030 PM.
&&
HYKINThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:28 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Aug 27, 7:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 57 min |
| Aug 27, 8:12 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Aug 27, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 44 min |
| Aug 27, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 48 min |
| Aug 27, 9:03 PM CDT | Special Weather Statement | GRB | Forest | 42 min |
| Aug 27, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 37 min |
| Aug 27, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 47 min |
| Aug 27, 9:40 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 35 min |
| Aug 27, 9:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 27, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano | 42 min |
| Aug 27, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 38 min |
| Aug 27, 10:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 27, 10:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 27, 10:29 PM CDT | Special Weather Statement | GRB | Door | 61 min |
| Aug 27, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 43 min |
| Aug 27, 10:39 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 27, 11:09 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Winnebago | 6 hr |
| Aug 28, 2:45 AM CDT | Areal Flood Advisory | GRB | Waushara | 3 hr |
| Aug 28, 4:08 AM CDT | Flash Flood Watch | GRB | Brown, Kewaunee, Outagamie | 17 hr |
| Aug 28, 1:37 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara, Wood | 53 min |
| Aug 28, 2:03 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 42 min |
| Aug 28, 2:20 PM CDT | Special Weather Statement | GRB | Outagamie | 40 min |
| Aug 28, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 29 min |
| Aug 28, 2:36 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 39 min |
| Aug 28, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca, Waushara, Winnebago | 3 hr |
| Aug 28, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 51 min |
| Aug 28, 3:33 PM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Aug 28, 3:50 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 3 hr |
| Aug 28, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Winnebago | 42 min |
| Aug 28, 4:08 PM CDT | Special Marine Warning | GRB | 112 min | |
| Aug 28, 4:27 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 18 min |
| Aug 28, 4:38 PM CDT | Tornado Warning | GRB | Manitowoc | 20 min |
| Aug 28, 4:53 PM CDT | Flash Flood Warning | GRB | Calumet, Outagamie, Winnebago | 3 hr |
| Aug 28, 5:55 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waushara, Winnebago | 3 hr |
| Aug 28, 6:42 PM CDT | Areal Flood Advisory | GRB | Calumet | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.